MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-6009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 02-020-11-0260 - truliant ps cem fem ps cem left sz 6: (b)(6); 02-022-45-6060 - truliant tib fit tray cem sz 6f / 6t: (b)(6); 200-02-38 - three peg patella 38mm: (b)(6); 201-78-82 - collar fixation pin 2pk 40mm, quick release: (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6); 521-78-31 - threaded pin size 2.6 collarless 2pk: (b)(6).
 
Event or Problem Description
As reported by the exactech truliant knee clinical study, approximately 1 year post op initial left tka, this 72 y/o male patient was experiencing knee patellar clunk.Patient was having pain that has been non-responsive to conservative measures.The case report form indicates this event is not related to devices and definitely procedure.This event report was received through clinical data collection activities.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 6 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
gainesville, FL 32653
3523771140
MDR Report Key18419634
Report Number1038671-2023-03077
Device Sequence Number12805232
Product Code JWH
UDI-Device Identifier10885862304704
UDI-Public10885862304704
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2025
Device Catalogue Number02-022-35-6009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age72 YR
Patient SexMale
Patient Weight99 KG
Patient RaceWhite